# SDR AUS20040089

- Difficulty date: February 6, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 4HFR34C652
- Condition: Faulty
- Location: Lt &  Rt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT AND RT PROPELLERS FAULTY.   BOTH ENGINES OVERTEMPED.
